MAUDE Adverse Event Report: ZIMVIE US CORP LLC ZFX¿, GENTEK¿ RETAINING SCREW, TSV/TM; DENTAL SCREW

ZIMVIE US CORP LLC ZFX¿, GENTEK¿ RETAINING SCREW, TSV/TM; DENTAL SCREW
Catalog Number ZFX09-ZB-TSV-RS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gentek screw fractured.Pain was reported as a result of the event.Tooth site 36.Screw placed on (b)(6) 2025 and removed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) a4: patient weight: unknown / not provided.D4: expiration date: unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h11: additional narrative.Zfx received one (1) gentek® retaining screw, tsv®/trabecular metal® for evaluation.Visual evaluation, functional test was performed.Visual evaluation: the screw is broken under the screw head.The screw has scratches and is in used condition.The top coil from thread has come off.Functional test: the dimensions are on tolerances from drawing s173.Measurement instruments used: micrometer mc|0-25|05 and indicator in|0-150|08.Complaint history review was performed for the reported lot number 2120022812 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture : screw¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was excessive torque applied - customer error.Therefore, based on the available information, a device malfunction did occur.The screw is broken under the screw head.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ZFX¿, GENTEK¿ RETAINING SCREW, TSV/TM
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23920228
Report Number0001038806-2025-04117
Device Sequence Number13032176
Product Code NHA
UDI-Device Identifier04251881703702
UDI-Public(01)04251881703702(10)0000240222(240)ZFX09-ZB-TSV-RS
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX09-ZB-TSV-RS
Device Lot Number0000240222
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown
Patient EthnicityNon Hispanic